# SDR SWAA2021112244955

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737*
- Aircraft serial: 32474
- Aircraft time: 58,806 hours, 34,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: None
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 532CB HAS FRETTING CORROSION AT RING MATTING SURFACE.  REMOVED DAMAGE ALLOWABLE .020'' REMOVED .012'' FOUND TO BE IN LIMITS.   PERFORMED FLAP PEEN IAW SRM 57-20-01-2R-1 REPAIR 1 PARAGRAPH 4.H.  APPLIED ALODINE TO REWORK AREA IAW SRM 57-20-01-2R-1 PARAGRAPH 4.J.
